# SDR FDEA201101290409

- Difficulty date: January 29, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 64,999 hours, 11,719 cycles
- Engine: Ge CF680
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AFA83461
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN DAMAGED.  CARGO DOOR AFT CUTOUT SKIN AT STATION 1781 LONGERON 39   CARRIED OUT REPAIR AS PER SRM 53-00-15 REPAIR 8 FIGURE 201 REVISION 45.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 111.
